A member asked:

Iam 23y/o masturbating daily for almost 10 years.afew months i lost my libido and spontaneous erections.testosterone 1.7ng/ml, what's is the problem?

A doctor has provided 1 answer
Dr. Stephen Ragusea answered

Specializes in

Lost Libido: Libido can be lost for many reasons, as can spontaneous erections. Anxiety, depression, overwork, are just some of the causes. I once treated a man with three full time jobs whose wife wondered why he wasn't interested in sex! first get a medical clearance, then get thee to a good psychologist recommended by your family doctor..

Answered 10/26/2013

4.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question